MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW FT,3.5X 10MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that the anchor and pin are missing.The sutures are frayed but not broken.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
 
Event or Problem Description
On 4/12/2022, it was reported by a sales representative via email that an ar-1915ft corkscrew ft suture could not be loaded into anchor.This was discovered during a procedure on (b)(6) 2022.Additional information received on 4/15/2022: this was discovered during a lateral epicondylectomy procedure on (b)(6) 2022.After the corkscrew was implanted, the driver handle was pulled away from the anchor, leaving the anchor in the bone with no suture.Additional information received on 4/18/2022: surgeon removed the anchor and inserted another ar-1915ft corkscrew anchor in the same bone socket.No further issues has been reported.

Brand Name
SUTR ANCH,CRKSCRW FT,3.5X 10MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19117852
Report Number1220246-2024-02060
Device Sequence Number18055374
Product Code HWC
UDI-Device Identifier00888867022607
UDI-Public00888867022607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberSUTR ANCH,CRKSCRW FT,3.5X 10MM
Device Catalogue NumberAR-1915FT
Device Lot Number10639907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown